| Model Number |
51-410-33-09 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
Event or Problem Description
It was reported the quick release arm would not detach as expected.
Additional Manufacturer Narrative
An investigation was performed.Further observation determined there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The investigation results conclude the failure root cause cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.